MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOBRONCHIAL TUBE; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX ENDOBRONCHIAL TUBE; TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Catalog Number 198-35L
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was a hole in the tube, and it was leaking.There was patient involvement, and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H6: evaluation codes updated.One device was received for investigation.The device was visually inspected and functionally tested.The complaint of tube leak can be confirmed.The probable cause is due to a manufacturing error.A device history record (dhr) review reported no discrepancies or non-conformances during the manufacturing of the reported lot number.

Brand Name
PORTEX ENDOBRONCHIAL TUBE
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFFERENTIAL VENTILATION (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20408905
Report Number9617604-2024-00786
Device Sequence Number6262055
Product Code CBI
UDI-Device Identifier15019315058615
UDI-Public(01)15019315058615(17)260501(10)4393098
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K953483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Catalogue Number198-35L
Device Lot Number4393098
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date01/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown